1. Linda.Ta
  2. Diabetes
  3. Wednesday, March 05 2014, 03:02 PM
  4.  Subscribe via email
Hello,

I have a client contd to self titrate his Lantus insulin at HS, and currently is on 88 units, split dose. However, he has reported stinging sensation felt upon injection of insulin each time.
Any suggestions, recommendations to resolve this?

Thanks
Comment
There are no comments made yet.
Dr. Alice Cheng Accepted Answer
Here are few possible solutions for the stinging sensation that your client is experiencing:

1. Ensure that the insulin is at room temperature when being injected
2. Make sure the client is rotating the injection sites
3. Remind the client to change the insulin pen needle often to avoid blunting which can make the injection more painful
4. Split the injections further to lower the volume of insulin per injection
5. Change the insulin brand since Lantus is a slightly different pH than our subcutaneous space so there can be some irritation for certain people

Hope this is helpful! Good luck!
Comment
There are no comments made yet.
  1. more than a month ago
  2. Diabetes
  3. # 1
  • Page :
  • 1


There are no replies made for this post yet.
Be one of the first to reply to this post!
Guest
Submit Your Response
You may insert polls into your post. The poll would then appear in the post.
Vote Options
Share Location

Sharing your current location while posting a new question allow viewers to identify the location you are located.

Latitude:
Longitude:
Captcha
To protect the site from bots and unauthorized scripts, we require that you enter the captcha codes below before posting your question.